# SDR SIMA201017303

- Difficulty date: June 21, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 15,884 hours, 14,306 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3248 ON APPROACH THE CREW REPORTED AN EXCESSIVE RUBBING NOISE FROM THE MAIN GEAR AREA DURING RETRACTION.  THE CREW DECLARED AN EMERGENCY WHEN AMA TOWER ADVISED OF POSSIBLE BLOWN TIRE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED VISUAL INSPECTION OF MAIN LANDING GEAR AREAS.  NO DISCREPANCY NOTED.  LUBED GEAR IAW EMB AMM 32-34-00 AND SERVICED STRUTS IAW AMM 32-10-02 AND PERFORMED GEAR SWINGS MULTIPLE TIMES WITH NO DEFECTS NOTED AND PASSED FUNCTIONAL CHECK FLIGHT.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
